Jay Prakash Singh, Lalmalsawma Chawngthu

DOI Number
First page
Last page


The object of the present paper is to study Ricci solitons in \alfa
cosymplectic manifolds. Projective, pseudo projective and Weyl conformal curvature in an \alfa cosymplectic manifolds admitting Ricci solitons have been studied under certain curvature conditions. Also gradient Ricci solitons in \alfa  cosymplectic manifolds have been studied.


Ricci soliton, gradient Ricci soliton, $\alpha$-cosymplectic manifolds, cosympletic manifolds, $\alpha$-Kenmatsu manifolds


Ricci soliton, gradient Ricci soliton, cosymplectic manifold, \alfa cosymplectic manifolds, \alfa Cosymplectic manifolds

Full Text:



C. S. Bagewadi and G. Ingalahalli, Ricci solitons in Lorentzian -Sasakianmanifolds, Acta Mathematica Academiae Paedagogicae Nyiregyhaziensis 28(1) (2012), 59-68.

C.L. Bejan and M. Crasmareanu, Ricci solitons in manifolds with quasi-constant curvature,

Publ. Math. Debrecen 78(1) (2011), 235-243.

D.E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Mathematics, vol. 509, Springer-Verlag, Berlin, 2006.

D.E. Blair, The theory of quasi-Sasakian structures, J. Differential Geometry 1(3-4) (1967), 331-345.

E. Cartan, Lecons sur la Geometrie des Espaces de Riemann, 2nd edn, Gauthier-Villars, Paris, 1946.

B.Chow, P. Lu and L. Ni, Hamiltons Ricci Flow, Graduate Studies in Mathematics, American

Mathematical Society, vol. 77, Providence, RI, USA, 2006.

S.I. Goldberg and K. Yano, Integrability of almost cosymplectic structure, Pac. J. Math. 31 (1969), 373-382.

R.S. Hamilton, The Ricci flow on surfaces, Contemporary Mathematics 71 (1988), 237-261.

K. Kenmotsu, A class of contact Riemannian manifold, Tohoku Math. J. (2) 24(1) (1972), 93-103.

T.W. Kim and H.K. Pak, Canonical foliations of certain classes of almost contact, Acta Math. Sinica 21(4) (2005), 841-846.

P. Libermann, Sur les automorphismes innitesimaux des structures symplectiques et de structures de contact, Coll. Geom. Di. Globale (Bruxelles 1958), Paris, 1959, 37-59.

H.G. Nagaraja and C.R. Premalatha, Ricci solitons in Kenmotsu manifolds, Journal of Mathematical Analysis 3(2) (2012), 18-24.

Z. Olszak, On almost cosymplectic manifolds, Kodai Math. 4(2) (1981), 239-250.

H. Ozturk, N. Aktan, and C. Murathan, On -Kenmotsu Manifolds Satisfying Certain Conditions, Balkan Society of Geometries 12 (2010), 115-126.

H. Ozturk, Some Curvature Condition on - Cosymplectic Manifolds, Mathematics and Statistics 1(4) (2013), 188-195.

B. Prasad, A pseudo-projective curvature tensor on a Riemannian manifolds, Bull. Cal. Math. Soc. 94 (2002), 163-166.

B.B. Sinha and R.Sharma,, On para-A-Einstein manifolds, Publications De LInstitute Mathematique 34(48) (1983), 211-215.

M.M. Tripathi, Ricci solitons in contact metric manifolds, arXiv:0801, 4222v1, [math DG] (2008).

M. Turan, U.C. De and A. Yildiz., Ricci solitons and gradient Ricci solitons in three-dimensional trans-Sasakian manifolds, Filomat 26(2) (2012), 363-370.

DOI: https://doi.org/10.22190/FUMI1803375S


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)